Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Weenie Beenie

Veteran Member
  • Total Reviews

    0
  • Content Count

    335
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Weenie Beenie

  • Rank
    Member
  • Birthday 10/25/1990

Profile Information

  • Gender
    Male

Recent Profile Visitors

3113 profile views
  1. I ask this because a few years ago I got my face 95% clear using Differin 0.3 gel but I would never wash my face before applying it. My routine would be to wash my face in the morning with a cleanser followed by a moisturizer and then at night just put the Differin on. MAYBE I would splash some water on my face before applying but from what I remember I usually just put it straight on. Stupidly, I stopped using the Differin but now a year later I am using it again. I'm cleansing and waiting abou
  2. Is it ok to use Cerave Hydrating Cleanser to cleanse before applying Differin (or any other retinoid) at night? I ask because I really like the cleanser but it contains Ceramides and has a "controlled release system" that according to the bottle traps the ingredients in your vesicles and they get slowly released throughout the day (or night) in order to keep your skin hydrated. Would this affect the absorption of a topical retinoid?
  3. I know that Retin-A breaks down in sunlight, which is one of the reasons you are only supposed to apply it night...but what effect do things like regular household lightbulbs or light from a TV have on it if any?
  4. Are you aware that your name is the reverse of some shitty tasting canned goods?

    1. I always read on here that medicated cleansers are often ineffective due to the active ingredient not being on your skin long enough to make a difference, but I've noticed improvement using a Benzoyl Peroxide wash every morning. So I'm just wondering how it works since it's true that it doesn't stay on your skin that long.
    2. I recently saw a new derm. She prescribed me higher strength Retin A than I was using before and then told me the usual about only using it at night due to the sunlight during the day. But she also told me even at night not to go outside after I've put the Retin A on because the light from the moon and the stars can have a similar effect on your skin as the sun and can deactivate the Retin A. I'd never heard this before and it seemed a little out there, so I was just seeing if anyone on here had
    3. Everything I've read about Oregano Oil indicates that it's really powerful, potent stuff and that breakouts can occur within days of taking it as part of a die off reaction. I've also read about people having initial breakouts with Probiotics. If it IS an initial breakout, I just wish I had an idea on how long it will last. Like I said, I haven't taken either of them in over a week now and I'm still breaking out. I'm just kind of stressing about it because when I see my derm in a few days, I don
    4. I've been clear for the past few months using a Benzoyl Peroxide wash in the morning and applying Retin A at night. A few weeks ago I began taking Wild Oregano Oil capsules and Probiotics in an attempt to treat my digestive issues and various Candida-like symptoms I have. Within a few days of taking these, I started to breakout. It was nothing serious so I kept doing what I was doing but over the course of the next week I just kept breaking out more and more. It was the worst it had been in mont
    5. I got off Accutane about 6 months ago but recently my skin is breaking out pretty badly again. I have a derm appointment scheduled for next month, but I feel like I should be doing something before that. I still have some left over accutane from my last treatment. Would it be wrong to low dose on that until my derm appointment?
    6. I've been off of Accutane for about a month now. I wanted to try using silicone sheets on a small, raised scar I have but I was wondering if it's too soon? Obviously I'm not gonna go do a TCA Peel or anything but I was just wondering if Silicone Sheets were alright to use this soon.
    7. I've been taking Accutane since February. Just over four months. As of right now, my face is totally clear (aside from some redness and scarring) and I haven't had a pimple in about a month. So, it seems to have worked/be working for my face. My back is a different story though. I'm still getting cysts there. I don't understand why. If it has worked so well on my face, what's the deal with my back? Not to mention, I read that body acne usually reacts quicker to Accutane than your face, so that
    8. So lately on my forehead, I find myself getting these things that look like small whiteheads at a distance but when you look close up, it's actually a small piece of crusty skin attached to a small bump. I don't know how to explain it, but they're annoying, I have no idea what they are, and they're starting to leave shallow scars. Anyone have any ideas on what this may be or has anyone else had anything like this?
    9. My best friend and I had a falling out a while ago and I haven't seen him in a year. The last time he saw me, I had clear skin. After our falling out, I started breaking out badly. I finally got put on Accutane and I'm now on my 4th month. Recently, he's been contacting me about hanging out. I kept putting it off because I was embarrassed about my skin, but I finally decided we should hangout and we will be doing so next month. I'm not really breaking out anymore because of the Accutane, but I s
    10. I just started my fourth month of Accutane. Overall, I can't complain because I haven't really experienced any side effects other than dry skin & lips and the breakouts on my face have pretty much stopped. However, I'm still breaking out on my back and I'm a little confused as to why. I was told that usually on Accutane, body acne is the first thing that clears up. As I mentioned, I'm not breaking out on my face anymore so why is my back still in bad shape? I still have to take Accutane for
    11. Anyone know? And if so, should they be taken at a separate time from the Accutane?
    ×